RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 6  


Hyperbolic attractors of diffeomorphisms of orientable surfaces
A. Yu. Zhirov
3
Classification of finite groupoids with 2-transitive automorphism group
A. P. Il'inykh
51
Hermite–Padé approximants and spectral analysis of nonsymmetric operators
V. A. Kalyagin
79
Equipartition of polygons on the elliptic plane and two-sphere
B. D. Kotlyar
101
Gel'fand widths of certain classes of analytic functions
O. G. Parfenov
105
Existence of invariant curves for maps close to degenerate maps, and a solution of the Fermi–Ulam problem
L. D. Pustyl'nikov
113
Radó's theorem for CR-mappings of hypersurfaces
E. M. Chirka
125
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019